# SDR 98FDEA00743

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6556118
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 581 CORROSION (C53-113-01,1) ON FWD CARGO BAY SHEAR TIE BS 720F, LBL 9, WL 149.  *S/D*  REMOVED AND REPLACED SHEAR TIE BS 720F, LBL 9, WL 149 IAW FEDEX SRM 53-10-4 FIG 15.
